| Catalog Number |
MZ5309 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxzero multi-fuse pressure rated extension set with needleless connector was damaged.The following information was provided by the initial reporter, translated from french to english: could you confirm the impact on patients? temporary consequences (increased procedure or anesthesia time).Commercial reference: mz5309 batch no.: 25019127 date of occurrence: (b)(6) 2025 description of incident: clamp is hard and damages the tubing (see leak).
Additional Manufacturer Narrative
Additional information in section b.Investigation result: one mz5309 sample was received in sealed packaging from lot 25019127 for investigation.No connecting product was received to aid the investigation.The customer reported that they observed "no reflux; little reflux; difficult to screw to the kt; clamp hard and damages tubing (see leakage); inability to inject" on several occasions.A visual inspection of the returned samples did not identify any product defects or manufacturing issues which could have caused or contributed to the customer's experience.The sample was subjected to functional testing by activating the slide clamp, and deactivating it repeatedly; it was noted that a slight indentation was observed to the infusion tubing following deactivation of the slide clamp, however no physical damage was observed to the tubing throughout testing.Further analysis of the slide clamp, did not identify any flash or deformities which may have contributed to the customer's experience.The details of this feedback were forwarded to the manufacturing site for investigation.In this instance, a definitive root cause could not be identified as testing of the returned samples did not identify any product defects or quality deviation that could have contributed to the customer¿s experience.A review of the production records for lot 25019127 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.Although it was not possible to determine a definitive root cause for the customer's experience, the quality team at the manufacturing site has been informed of this complaint in order to be aware of the reported failure mode during future production of this product.A review of the customer feedback database indicates that this is an isolated occurrence with no further reports of this nature against the mz5309 product over the past 12 months.
Event or Problem Description
Could you confirm the number of children affected? several children.Could you confirm the impact on patients? temporary consequences (increased procedure or anesthesia time).